By Topic

Linear matrix inequality-based robust h control of sampled-data systems with parametric uncertainties

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $31
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

3 Author(s)
Liu, F. ; Control & Simulation Center, Harbin Inst. of Technol., Harbin ; He, F. ; Yao, Y.

The problem of robust Hinfin controller design for sampled-data systems with time-varying norm-bounded parameter uncertainties in the state matrices is investigated. Attention is focused on the design of a causal sampled-data controller which guarantees the asymptotical stability of the closed-loop system and reduces the effect of the disturbance input on the controlled output to a prescribed Hinfin performance bound for all admissible uncertainties. Sufficient condition for the solvability of the problem is in terms of linear matrix inequalities (LMIs) technique. It is shown that the desired Hinfin controller can be constructed by solving certain LMIs. An illustrative example is given to demonstrate the effectiveness of the proposed method.

Published in:

Control Theory & Applications, IET  (Volume:2 ,  Issue: 4 )